Haven been on Ambien since 2003 - was only on 5 mgs per night. Am still having a lot of trouble falling asleep.
15 Jun 2012
Not sure why you went off after all that time. I'm also not sure if you were taking it to help you fall asleep and still cannot fall asleep without out it that you would expect to be able to fall asleep. So it's hard to answer the question the way it's worded. Please clarify.
15 Jun 2012
Hello Linnid. It might take several weeks, possiblty longer for your brain to get back into a mode that you might call normal. The hypnotics once stopped, have what is called a rebound effect. Meaning it is more diificult to fall asleep than when taking the Ambien, all be the dose low and taken for either a long or short period of time. Best of wishes, pledge
15 Jun 2012
It is possible to sleep "enough" time, but not deep enough. Those of us with fibro do that most of the time. Then there is the question, what do you consider enough time? They are saying you need at least 7 hours of uninterrupted sleep a night. There are a few tricks to sleeping. Go to bed at the same time every night, no tv or computer for an hour before that, have the room completely dark, and no caffeine for at least 4 hrs of bedtime. Sometimes a glass of milk at bedtime helps. I know I've forgotten something, but I'm sure someone else will remember it.
- Ambien Information for Consumers
- Ambien Information for Healthcare Professionals (includes dosage details)< / span>
- Side Effects of Ambien (detailed)< / span>
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been on ambien for 7 months now and am trying to stop using it. I am seeing a sleep/addiction doctor and its just been hard. Ambien makes me ...
4 answers • 29 Jun 2010
... stop altogether. how long should it take before I don't need Ambien to sleep? Thanks
1 answer • 31 Dec 2010
Hello, I'm 18 and I have some severe anxiety issues that make it where its really difficult for me to sleep sometimes... my mom sometimes gives ...
2 answers • 18 Dec 2011
... trance like state after taking nightly dose, and starts stuttering in her sleep, and is really moody. Is this normal?
3 answers • 15 Dec 2012